# SDR SWAA2023041326549

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N8771D
- Make and model: Boeing 737-8
- Aircraft serial: 67516
- Aircraft time: 1,880 hours, 975 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE IS MISSING<[01] INSTALLED AFT MEGAPHONE IAW SIP
